# SDR AALA961569

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Malfunction
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1718 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR DID NOT RETRACT.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  SERVICED NOSE LANDING GEAR STRUT AND REPLACED SCHRADER VALVE.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
